# SDR SWIA201334542

- Difficulty date: September 5, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 38,657 hours, 56,018 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Condition: Out Of Position
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

SMOKE SMELL IN CABIN FOLLOWED WITH RT PACK FAIL, THEN A RT DUCT LEAK ADVISORY.  LAVATORY SMOKE DETECTOR ALARM ACTIVATED.  FLT#6446 REPOSITIONED LEAKING SLEEVE AT RT ACM & TIGHTENED CLAMPS  IAW AMM.
